Reply
My vagina. vajayna 18 kids; Kentucky 4552 posts
6th Sep

HURTS.



I've been on antibiotics for about 4 days, and now my vagina HURTS, like yeast infection pain times 3 at least. But theres no discharge, just...a lot of pain, in the whole area. Normal? Or maybe the beginning of a yeast infection?

Rebekah Garden x3 Due October 5; 33 kids; Fall River, Massachusetts 5223 posts
6th Sep

Antibiotics always give me a yeast infection. Maybe your starting one?

Gone 17 kids; Miami, FL, United States 15414 posts
6th Sep

Same thing happened to me. It was burning so bad I actually wanted to cry. As soon as I stopped them it slowly started to go away.

Mama♥Tina 2 kids; Monroe, Michigan 2921 posts
6th Sep

I always get yeast infections when i take them too.

Rain (aka Mama) 3 kids; Monroe, Georgia 6465 posts
6th Sep

Probably a yeast infection getting started. Antibiotics are notorious for that. I always eat a lot of yogurt when I'm taking them.